- Previous Article
- Next Article
- Table of Contents
International Journal of Control, Vol.90, No.5, 1132-1154, 2017
Multi-valued stochastic differential equations driven by G-Brownian motion and related stochastic control problems
In this paper, we prove the existence and uniqueness of a solution for a class of multi-valued stochastic differential equations driven by G-Brownian motion (MSDEG) by means of the Yosida approximation method. Moreover, we set up an optimality principle of stochastic control problem and prove the value function of the control problem is the unique viscosity solution of a class of nonlinear partial differential variational inequalities.
Keywords:Multi-valued stochastic differential equation;G-Brownian motion;optimal control;HJB system;variational inequality